advertisement
Question
Posted by: Sandy | 2004/11/18

Period intervals getting longer ?

Dear Doc.

Please advise years ago my periods used to come every 40 days
and I asumed that it was becuse I was on the pill. Since I have had 3 children in over 10 years and before my husband had his
vasectomy 2 years ago I used an IUD. My period for the last 5 years used to come every 30 days. 3 Months ago we lost a family member and I was involved in a serious accedent. Our family Doctor desided to prescribe Prozac for my stressed condition. In the last 6 months I have noticed that my periods are
coming later and later, at first I was 2 days late then 3 then 4 then
5 and this month 7 days. It has been 37 days since my last period
and besides PMS I suffer from cramping on and off. Could the Prozac be having an effect on my period cycle.
Thanks
Sandy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Prozac would not affect your cycle. Cycles can change by a few days over time. Unless you are concerned about fertility ( which you do not seem to be), this should not be a problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement